On the structure of a class of archimedean lattice-ordered algebras
Fundamenta Mathematicae, Tome 50 (1961) no. 1, pp. 73-94
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_50_1_73_94,
author = {M. Henriksen and D. Johnson},
title = {On the structure of a class of archimedean lattice-ordered algebras},
journal = {Fundamenta Mathematicae},
pages = {73--94},
year = {1961},
volume = {50},
number = {1},
doi = {10.4064/fm-50-1-73-94},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-50-1-73-94/}
}
TY - JOUR AU - M. Henriksen AU - D. Johnson TI - On the structure of a class of archimedean lattice-ordered algebras JO - Fundamenta Mathematicae PY - 1961 SP - 73 EP - 94 VL - 50 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-50-1-73-94/ DO - 10.4064/fm-50-1-73-94 LA - en ID - 10_4064_fm_50_1_73_94 ER -
M. Henriksen; D. Johnson. On the structure of a class of archimedean lattice-ordered algebras. Fundamenta Mathematicae, Tome 50 (1961) no. 1, pp. 73-94. doi: 10.4064/fm-50-1-73-94
Cité par Sources :